# SDR DALA2022051703386

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 72,106 hours, 26,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 RT WING TIP FAIRING CAP DAMAGED BY LIGHTNING STRIKE. CORRECTIVE ACTION: DAMAGE REPAIRED IAW B757 APB WINGLETSRM 57-20-01, REF LOG 8753120. (8753122)
